RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 1, Pages 21–24 (Mi dan21898)  

MATHEMATICS

On the composition of Gauss and Poisson probability laws

Yu. V. Linnik

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (408 kB)

Bibliographic databases:
Received: 08.12.1956

Citation: Yu. V. Linnik, “On the composition of Gauss and Poisson probability laws”, Dokl. Akad. Nauk SSSR, 114:1 (1957), 21–24

Citation in format AMSBIB
\Bibitem{Lin57}
\by Yu.~V.~Linnik
\paper On the composition of Gauss and Poisson probability laws
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 1
\pages 21--24
\mathnet{http://mi.mathnet.ru/dan21898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0090913}
\zmath{https://zbmath.org/?q=an:0084.14005}


Linking options:
  • http://mi.mathnet.ru/eng/dan21898
  • http://mi.mathnet.ru/eng/dan/v114/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:70
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020